# SDR CALA2013123094047

- Difficulty date: December 29, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 63,097 hours, 23,990 cycles
- Engine: Iae V2527A5
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fuel
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK RT OTBD CANOE.  LOWERED FLAPS & APPEARS TO BE COMING FROM FITTING UNDER STATIONARY CANOE.  INSPECTED & FOUND TO BE LIGHT LEAK FROM INBD AFT FLAP TRACK FITTING.
